# SDR 1356911120307

- Difficulty date: December 2, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N36911
- Make and model: Cessna 402C
- Aircraft serial: 402C0314
- Aircraft time: 28,309 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 99101397
- Part serial: 38
- Condition: Intermittent
- Location: Uplock
- Part time: 7,478 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOWN AND LOCKED LIGHT CAME ON AND THEN WENT OFF DURING FINAL APPROACH.  BLEW GEAR DOWN TESTED GEAR DOWN INDICATION WITH FLAP HANDLE, LANDED.  MAINTENANCE FOUND UPLOCK ACTUATOR TO BE BAD REMOVED AND REPLACED ACTUATOR.
